# SDR 9610329978

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND COCKPIT AND FORWARD CABIN EMERGENCY LIGHTS DIM.  REPLACED FORWARD BATTERY PACK IN CEILING.
